# SDR SWIA200515332

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 9,558 hours, 8,604 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1379
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 4,668 hours, 4,091 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE STAB CH2 INOP.  REPLACED HSTCU IAW CRJ 200 MM 27-41-01 AND 27-41-00.  OPERATIONAL CHECK GOOD.
